An Efficient Method for Solving Linear and Nonlinear System of Partial Differential Equations

Journal Title: Journal of Advances in Mathematics and Computer Science - Year 2017, Vol 20, Issue 1

Abstract

In this paper, Aboodh transform which is based on the Adomian decomposition method (AADM) is introduced for the approximate solution of the linear and nonlinear systems of partial differential equations. This method is very powerful and efficient techniques for solving different kinds of linear and nonlinear System of PDEs. The result reveals that the proposed method is very efficient, simple and can be applied to linear and nonlinear problems.

Authors and Affiliations

Mohand M. Abdelrahim Mahgoub, Abdelilah K. Hassan Sedeeg

Keywords

Related Articles

On Skew Circulant Type Matrices Involving any Continuous Pell Numbers

In this paper, the invertibility of the skew circulant type matrices are discussed, the determinants and the inverse matrices of them are given. We present the four kinds of norms and bounds for the spread of these speci...

Convergence of Differential Transform Method for Ordinary Differential Equations

Differential transform method (DTM) as a method for approximating solutions to differential equations have many theorems that are often used without recourse to their proofs. In this paper, attempts are made to compile t...

A Note on the Fuglede and Fuglede-Putnam’s Theorems

In this paper, we investigate the extension of Fuglede and Fuglede-Putnam’s Theorems to two bounded linear operators.

Modeling Pulmonary Tuberculosis for Optimal Control Including Prevention

It is formulated and analyzed an optimal control problem for the transmission dynamics of the SEIS-like pulmonary tuberculosis (TB) including prevention by means of non-linear differential equations, which are linked to...

Graceful Labelling for Complete Bipartite Fuzzy Graphs

The concept of fuzzy graceful labelling is introduced. A graph which admits a fuzzy graceful labelling is called a fuzzy graceful graph. Fuzzy graceful labelled graphs are becoming an increasingly useful family of mathem...

Download PDF file
  • EP ID EP321927
  • DOI 10.9734/BJMCS/2017/30259
  • Views 94
  • Downloads 0

How To Cite

Mohand M. Abdelrahim Mahgoub, Abdelilah K. Hassan Sedeeg (2017). An Efficient Method for Solving Linear and Nonlinear System of Partial Differential Equations. Journal of Advances in Mathematics and Computer Science, 20(1), 1-10. https://europub.co.uk./articles/-A-321927